# SDR ASAA2022042238113

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,928 hours, 14,657 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: A System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE LOOP "A" INOP AFT. GROUNDED - YES. PERFORMED CEU BITE REF B737-800 FIM 26-16 TASK 801 FOUND NO ACTIVE FAULTS AT THIS TIME.
